10
[N-R-S]
[01]
[02]
[P-S]
[R1]
[R2]
[R3]
[S-St]
[Su]
[SwD]
[Wa]
[W]
SCOTT AHLGREN AND KEN ONO
J.-L. Nicolas,
I.
Z. Ruzsa and A. Sarkozy (with an appendix by J.-P. Serre), On the
parity of additive representation function, J. Number Th. 73, 292-317.
K.
Ono, Parity of the partition function in arithmetic progressions, J. reine angew.
math. 472 (1996), 1-15.
K.
Ono, Distribution of the partition function modulo m, Ann. of Math. 151 (2000),
293-307.
T.
R.
Parkin and D. Shanks, On the distribution of parity in the partition function,
Math. Comp. 21 (1967), 466-480.
S. Ramanujan, Some properties of p( n), the number of partitions of n, Pro
c.
Cam-
bridge Philos. Soc. 19 (1919), 207-210.
S. Ramanujan, Congruence properties of partitions, Proc. London Math. Soc.
18
(1920), xix.
S. Ramanujan, Congruence properties of partitions, Math. Z. 9 (1921), 147-153.
J.-P. Serre and
H.
Stark, Modular forms of weight 1/2, Springer Lect. Notes in
Math. 627 (1971), 27-67.
M. Subbarao, Some remarks on the partition function, Amer. Math. Monthly 73
(1966), 851-854.
H.
P.
F.
Swinnerton-Dyer, On £-adic representations and congruences for coeffi-
cients of modular forms, Modular functions of one variable, Springer Lect. Notes in
Math. 350 (1973), 1-55.
G.N. Watson, Ramanujan's Vermutung uber Zerfiillungsanzahlen, J. reine angew.
Math. 179 (1938), 97-128.
R. L. Weaver, New congruences for the partition function, Ramanujan J., accepted
for publication.
DEPARTMENT OF MATHEMATICS, UNIVERSITY OF ILLINOIS, CHAMPAIGN-URBANA, ILLINOIS
61801
E-mail address:
ah1grenillmath. uiuc. edu
DEPARTMENT OF MATHEMATICS, UNIVERSITY OF WISCONSIN, MADISON, WISCONSIN
53706
E-mail address:
onoillmath. wise. edu
Previous Page Next Page